# SDR DALA13068370182

- Difficulty date: December 5, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 98,407 hours, 14,205 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE DUE TO A BLOWN TIRE ON TAKEOFF.  AFTER ROTATION CREW HEARD LOUD BANG IN BACK OF THE ACFT FOLLOWED BY HEAVY VIBRATION.  AT APPROX 1000 FEET, RECEIVED THE RT AND CENTER HYDRAULIC PRESSURE FAILURE INDICATION.  COMPLETED QRH PROCEDURES AND DECLARED EMERGENCY.   MULTIPLE AREAS OF DAMAGE TO THE ACFT. CURRENTLY.
